# SDR SWAA2012120310144

- Difficulty date: August 24, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 60,291 hours, 49,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Nut Plate
- Part number: BACR15CE5AD
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE, AFT PYLON AREA, PANEL 58710R PLASTIC NUT PLATE STRIP CRACKED.  REPAIRED NUT PLATE STRIP PER EA 1-354-1480.
